# SDR ASAA2014070708480

- Difficulty date: July 7, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 30,230 hours, 9,207 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0198
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 30,225 hours, 9,206 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT MIDPOINT OF A 5 HR FLT, THE NR 2 ENGINE THRUST REVERSER AMBER LIGHT BEGAN TO ILLUMINATE FOR JUST SECONDS AT A TIME, PERIODICALLY.  THE MASTER CAUTION WOULD ALSO PERIODICALLY FLASH BUT NOT AS OFTEN AS THE REVERSER LIGHT.  THE EEC ALTERNATE AMBER LIGHT ALSO ILLUMINATED PERIODICALLY.  WE RAN THE EEC ALTERNATE MODE QRH PROCEDURE AND PUT BOTH ENGINES EEC'S IN ALT MODE.  THE NR 2 REVERSER LIGHT CONTINUED TO PERIODICALLY ILLUMINATE.  ALSO, BEFORE RUNNING THE QRH CHECK LIST, THE N1, EGT DISPLAYS TURNED RED TWICE AND A RED BOX AND AN AMBER BOX APPEARED FOR A COUPLE SECONDS AROUND THE DIGITAL ENGINE DISPLAYS.  NR 2 ENGINE CONTROL AMBER LIGHT CAME ON AFTER LANDING UNTIL ENGINE SHUTDOWN.  ACFT GROUNDED.  PERFORMED ENGINE EXCEEDANCE CHECK ON NR 1 AND NR 2 ENGINES IAW AMM 71-00-00-740-801-F00 WITH NO EXCEEDANCES NOTED. PERFORMED EEC BITE IAW FIM 73-00, TASK 801.  NR 2 ENGINE FAULT 73-11282 B CHANNEL INOPERATIVE AND 73-10102 INTERNAL EEC FAILURE.  INSPECTED NR 2 ENGINE EEC CONNECTORS AND ALT CONNECTOR WITH NO FAULTS FOUND.  INSPECTED NR 2 ENGINE T/R SLEEVE SENSOR AND LVDT WITH NO FAULTS FOUND.  REPLACED NR 2 ENGINE EEC IAW AMM 73-21-60.  EEC GROUND VERIFICATION TEST GOOD.
